# SDR 2009FA0000985

- Difficulty date: November 2, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N53RT
- Make and model: Beech 58
- Aircraft serial: TH2113
- System (JASC): 2701 · Control Column Section
- Part: Placard
- Part number: 6241041
- Condition: Improper Part
- Location: Trim Wheel
- Part time: 691 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COULD NOT GET ELEVATOR TRIM TO RIG RIGHT.  INVESTIGATED AND CONSULTED WITH TECH SUPPORT AT MFG AND DETERMINED INCORRECT PN PLACARD WAS INSTALLED ON TRIM WHEEL.  THE INSTALLED PLACARD PN 624104-1, TECH SUPPORT CONFIRMED THIS PN WAS FOR DIFFERENT ACFT.  TAKEOFF POSITION MARKING ALSO CONFIRMED THIS.  CORRECT PN 58-524029.  THIS PROBLEM WOULD CAUSE INCORRECT TAKEOFF TRIM POSITION AND POSSIBLY IMPROPER RIGGING.  CA SHOULD BE SB PUT OUT TO CHECK PROPPER PLACARD INSTALLATION. (K)
